What is the longtime side effect of gabapentin,naproxen and instaflex?
I am currently on high blood pressure and high cholestrol medication as well as gabapentin and naproxen and I was wondering if I should start taking Instaflex? Maybe I could cut out the naproxen, which is hard on my stomach.. I have neuropathy in my feet and up my legs towrds my knees ( that s why the gabapentin) Thank you for a Dr. s answer. ( you get so many different answers online from different people)
Gabapentin has various side effects notably Sedation, Dizziness, Ataxia, Fatigue, Gastrointestinal irritation, Weight gain, Edema. If you are on BP medication, you should avoid naproxen, NSAID (Nonsteroidal anti-inflammatory drug), as it will offset BP control Instaflex is a dietary supplement for Osteoarthritis and can be taken, if it suits one.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Tushar Kanti Biswas, Internal Medicine Specialist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]